Dizzy and light headed all the time...

Posted , 6 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Anybody had dizziness that was caused by coronary artery disease?I was diagnosed with angina about 3 years ago,my main symptoms being breathlessness when climbing stairs and pressure in the chest when walking uphillAt that time I had some bouts of slight dizziness that came and went.Well my condition has deteriorated since I retired...I am now 65 and lost my job 2 years ago and feel I have really gone downhill.I am always light headed and unsteady on my feet to the extent people think I am drunk.Obviously I have been to my GP but the best she could suggest was low levels of vitamin D after ruling out Parkinsons Disease and inner ear problems.Well just today I have had my worst ever angina episode brought on by pumping up a bike tyre.I normally do not suffer chest pain (i have a nitromin spray but have only ever used it 2 or 3 times experimentally) but this time I had central chest pain and was very short of breath.It brought me to my knees and really frightened me.I honestly thought I was having a heart attack.So in my mind I connected the dizziness with the onset of new and alarming  angina symptoms.Anybody with experience of dizziness that was directly attributed to angina?

0 likes, 12 replies

12 Replies

  • Posted

    hi I was diagnosed Dec 16 had a stent fitted although I do have symptoms thankfully I have never had dizziness, but maybe that comes later.  Did the spray help,  I have one but dont find it helps (i tend to get jaw pain)

     

    • Posted

      Hi christine,

      Reading your comments I find it a bit strange getting jaw pain after taking the spray, by that I mean you are talking about a side effect ? I think you should be talking to your GP / cardiologist about this, I'm sure you know what jaw pain means especially when you have been diagnosed with angina or heart disease.

    • Posted

      I know you are right but just dont want to be poked about anymore.  I have been trying to find a cholesterol lowering pill that suits me - six to date - all make me ill, aches pains, sick, itch, rash and bladder infections.  Dr ringng me monday and I think its a referral back to cardiologist just fed up now this has been on going for 7 months 
    • Posted

      Jaw pain is a side affect of angina for some people, taking your spray should help relieve it.
    • Posted

      Hi christine,

      I'm the same with lipid lowering medications, they want to try me on a new one here where I am but according to one cardiologist I don't  meet the criteria for me to get it at a reduced cost / subsidy, on our PBS. My original cardiologist has a different opinion, he says I am eligble but because of my weird lipid profile, he's of the opinion that it won't work, for that , lipids are to weird that no one can dechiper them.

      Anyrate the name of this new drug is PCE K9 inhibitor, it's injectable and depending on your lipid severity only needs to be taken once a fornight or once a month. The drug is around 2 years old in the USA and last I looked it was about $2500 - $3500 USD for a shot, but don't hold me to that, it might be for the 2 X month. It was only released in Australia December just passed

    • Posted

      Hi itshayley,

      That's what I was trying to say smile

      If the jaw pain is there before you take the spray and remains after the spray then you should get to Emergency , same as if the pain comes on after taking the spray, but because angina sufferers that have to frequent the emergency departments, try to hold off, because we know what it is, of course it depends on which type of angina you have, that's why I reccommended christine to have another chat to cardiologist or GP. And that's why I also put a question mark after talking about a side effect, because I'm not aware of christines ability of handling GTN

    • Posted

      The latest I have been taking now for 12 days so far so good, I did have three days last week where I felt wierd and thought here we go again, but I have persisted incase i can get through it.  If this continues I will get a cholesterol check in three months if it is not reduced god knows.  That injection sounds expensive!!! cant see nhs ok ing that can you 
    • Posted

      Hi christine,

      Yes that medication is a tad expensive, I mis typed the name of the drug, it's actually called PCS K9 Inhibitor and not PCE, sorry abot that.

      My current cardiologist is of the opinion that it will stop my coronary artery spasms, I was reading up on this drug when it first arrived out on the market in the USA, they were talking about how it may also reduce the symptoms of angina as well.

  • Posted

    Hi tony,

    I can't honestly say that I can directly attribute the dizziness and light headedness to my angina because I don't get those symptoms every attack but yes I do experience them during an angina attack. if you're not use to the spray under the tongue or have to much during an attack that will leave you dizzy and with a headache smile it also lowers your blood pressure .

    I suffer from Prinzmetal angina,exact same symptoms as the other types of angina, only difference is that coronary arteries are usually in excellent condition, it's just the coronary arteries going into painful spasms. Like anything as time goes by things can alter, I now have mild heart disease along with the Prinzmetal angina.

  • Posted

    Tony, I hope that you are feeling better from your attack now, they are a very scary thing to go through. Are you under a cardiologist as they should be guiding and helping you understand what is happening and putting your mind at rest. I found that when I was having a strong attack to have two sprays straight away under the tongue. Stay strong Tony.

    Regards,

    Hayley

  • Posted

    Hi. I'm new here and to angina. This is for Tony. I do have dizzy and lightheaded symptoms after the nitromin pill. Only because the pain is so strong l believe. That may not be the same for you. But I wanted to share.

  • Posted

    Hi Tony,

    I am a bit late jumping on here but I too suffer from dizziness, unsteadiness, and being light-headed. So much so that it interferes with my daily life. I have an appointment with my cardiologist next week. I'm certain this is all caused by the angina plus the medicines. I'm really hoping my Dr can help. If I'm on my feet too long I feel like I'm going to pass out. sad

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

табак аль факер

look www.rezeptfrei-viagra.com

steroid-pharm.com